| Model Number |
UM-G20-29R |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation as noted in section b5, the subject device had dents at the tip of the insertion part, and ultrasonic probe damage.Based on the results of the investigation, the actual product had an indentation at the tip of the insertion part.The indentation suggests that an external force was applied to the tip of the insert.However, the information obtained from this complaint and the investigation results did not allow us to determine the cause of the indentation.A device history record-dhr review was conducted, and no issues were identified.The event can be detected/prevented by following the instructions for use which state: [section where ifu applicable for dents at the tip of the insertion part and ultrasonic probe damage] "¦observation of ultrasound images (warning): do not push or pull the ultrasonic probe with strong force or pull it into the bend of the endoscope while the ultrasonic probe is driven (unfrozen state).Push and pull the ultrasonic probe slowly, especially when the endoscope is strongly bent or forceps is being raised.Strong force or sudden movements may cause image distortion or damage to the ultrasound probe.When driving the ultrasound probe, return the endoscope curvature and forceps raising as much as possible.Driving with a harsh probe geometry may lead to image distortion or damage to the ultrasound probe." should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the ultrasonic probe exhibited dents at the tip of the insertion part and probe damage.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental is being submitted to inform the device returned date.
Event or Problem Description